Skip to content
My WebMD Sign In, Sign Up
Yeast Infection
avatar
Hartsook posted:
My daughter is 11 months old, and about 3 weeks ago she started developing a rash on her bottem. I took her to the docter and he said that it is a yeast infection, he then put her on nistatin. I was using that for about a week and it didn't clear it so I called again. Then the put her on magic butt goo and that isn't working.. Is there something else out there that will make this go away??
Reply
 
avatar
lkevans responded:
My dr had me get lotrimin AF cream its an anti fungal cream my LO had one when she was about two months old
 
avatar
rvehar responded:
Have you tried switching diapers/wipes? My daughter had a bad rash and was put on nistatin. It did clear up but a few weeks later return. (during the time it was gone we had starting using Kirkland wipes) when I went back to the Huggies wipes I had been using since birth (this was when she was 10 months) the rash came back. I stopped using the Huggies and went back to Kirkland and the rash has been gone every since. You might want to see if it is the wipes causing it. Just a thought.
Me (31) DD (37) DD(3) DD ( 9 months)


Spotlight: Member Stories

Hey there! My name is Mandi, I'm 28 years old and just had my first baby girl on November 13th 2009. We live in Western Maryland in a small town....More

Helpful Tips

If you don't vaccinate your child due to fears of autism, read this:
If you don't vaccinate your child due to fears of autism, read this: http://www.cbc.ca/world/story/2011/01/05/autism-vaccine.html I ... More
Was this Helpful?
4 of 10 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.